# SDR F3LA2018081000385

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N211FR
- Make and model: Airbus A320-214
- Aircraft serial: 4688
- Aircraft time: 26,789 hours, 10,753 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA IN THE AFT CABIN REPORTED A POSSIBLE FUME EVENT. SOUR BODY ODOR DURING TAXI,  A MUSTY ODOR DURING TAKEOFF AND ODOR OF PENCIL SHAVINGS DURING CRUISE.  FEELING OF HEAVY AIR IN AFT CABIN. APU ECS NOT DE-ENERGIZED IN FLIGHT.   PERFORMED TSM 71-00-00-810-802-A THRU STEP 4A(4).  NO OIL WETTING PRESENT IN THE NR 1 & 2 ENGINES.  PERFORMED AN IDLE ENGINE LEAK CHECK IAW AMM 71-00-00-710-006. NO LEAKS FOUND. NO ODOR NOTED IN THE CABIN.
